# SDR ASMF200406009

- Difficulty date: June 11, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N162PL
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Aircraft time: 42,487 hours, 30,093 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 405893
- Part serial: MX620413
- Condition: Failed
- Location: Hyd System
- Part time: 8,125 hours, 5,195 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TRANSIT CHECK, CAPTAIN REPORTED THAT DURING TAXING AT MEX WITH 33 DEGREES (R HYD TEMP HI) LIGHT TURNED ON AND DURING REVISION AT MTY, AUXILIARY ELECTRICAL HYDRAULIC PUMP WAS WITH HIGH TEMPERATURE AND WAS REPLACED IAW MM 29-10-06, TEST CORRECT IAW MM 29-00-00.  DURING TAXING AT MTY, AIRCRAFT RETURNED TO PLATFORM AS CONSEQUENCE OF PUMP BREAKER WAS ACTIVATED. RIGHT HYDRAULIC SYSTEM FILTERS WERE DETECTED WITH METALLIC PARTICLES; FILTERS, HYDRAULIC LIQUID, RIGHT HYDRAULIC PUMP AND PTU WERE REPLACED IAW MM 29-10-14, 29-10-06 AND 29-10-07, RESPECTIVELY, TESTS CORRECT.
